# SDR ABXA20150406053

- Difficulty date: April 6, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT KEEL BEAM UPPER SURFACE, VIEWED FROM WW STATION 955 - 1015.  REMOVED CORROSION & REPAIRED IAW REA B653-61465-MR.  SDR INFO, CORRODED, PN 145T8611-1, PART NAME, KEEL BEAM, EXACT FS 966 - 1014, EXACT STRINGER & WS LBL 10 LBL 10.  ACFT WAS GNDED.
